# SDR ARWA20070302

- Difficulty date: March 13, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 70,097 hours, 16,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK INSPECTION, THE FOLLOWING WAS FOUND, LT INBD FLAP I/B THE UNIT FITTING WAS TWO GOUGES.  BLEND-OUT AREAS, FOUND WITHIN LIMITS PER BOEING MESSAGE 1-301363052-8.
